# SDR UPS01237075

- Difficulty date: September 19, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Plate
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Bs 935 Str 18a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT MAIN W/W CENTER SPLICE PLATE CRACKED AT STR 18A RT. STA 935     STOP DRILLED END OF CRACK IAW B727 SRM 51-10-1.  INSTALLED REPAIR IAW EO B727-5330-3815A ON FUSELAGE SKIN BS 935 STR 18A R/H SIDE.
